# SDR HALA2015040600001

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 49,717 hours, 9,059 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPW/"APP ARMED" NO LAND 3 STATUS APPEARED.  REPLACED CENTER RADIO ALTIMETER.  OPS CHECK OK IAW MM 34-33-01.  PERFORMED MCDP TEST 30.  TEST PASSED.  ACFT REMAINS IN LAND 3 LMP STATUS.
